# SDR SWAA2018110526488

- Difficulty date: October 10, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 70,244 hours, 41,548 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 517551022
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER VERTICAL STIFFENER CRACKED AT STAB STA 120.3, 3RD STIFFENER FROM FORWARD END.  REPAIRED STIFFENER IAW SRM.
